I am on Opana ER 10 mg three times a day, plus 3 PRNs of Opana IR 5 mg. Lately I have needed more PRNs for my mood to be stable--or I get into this fearful condition of mind. I am sure I need a non-ER drug to taper off of--especially since I cannot cut ERs. I want to change to a drug that won't cause any more of a buzz than Opana does. I don't think Opana causes a buzz. I haven't got experience with other opiates. Could you recommend a drug that I could more easily taper from. As I mentioned I don't want to get a buzz from it, like I did when I took xanax. Thanks so much, Anna
Opana is the drug oxymorphone. A slightly less stron medicine is the opiate hydromorphone (dilaudid). Not sure that the less strong opiate is going to allow you to withdrawal any easier, but you shouldn't get a buzz from it. The key to getting off this medicine without withdrawals is a slow taper over time. If you need help with a taper plan, here to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2010 • 2 answers
Posted 26 May 2011 • 2 answers
Hi everyone - Started Suboxone 8mg film 3x a day for a week now... when can I start to taper off? I?
Posted 3 Nov 2011 • 2 answers
Posted 30 Apr 2012 • 2 answers
Posted 26 Oct 2013 • 2 answers